Alert archive / Iowa / River Flood Warnings in 2007
River Flood Warning 29, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Oct 3, 2007, 6:54 AM CDT for Humboldt County, Kossuth County, Iowa. It took effect at Oct 3, 2007, 1:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2007, 6:54 AM CDT (11:54 UTC)
- In effect from
- Oct 3, 2007, 1:00 PM CDT
- Expired
- Oct 7, 2007, 4:21 PM CDT
- In force
- 4 days
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
Counties Humboldt County, IA, Kossuth County, IA
The radar
The Des Moines radar (KDMX), 146 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork Des Moines River near Algona (AGNI4).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05478265, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 031154 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 654 AM CDT WED OCT 03 2007 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE EAST FORK DES MOINES RIVER... HEAVY RAINFALL OVER THE PAST 24 HOURS ACROSS THE UPPER REACHES OF THE DES MOINES RIVER BASIN HAS CAUSED THE EAST FORK DES MOINES RIVER TO RISE. DRIER WEATHER IS IN THE FORECAST WHICH SHOULD ALLOW RIVERS TO RECEDE BY THE END OF THE WEEK. IAC091-109-041154- /O.NEW.KDMX.FL.W.0029.071003T1624Z-071005T0123Z/ /AGNI4.1.ER.071003T1624Z.071003T1800Z.071004T0123Z.NO/ 654 AM CDT WED OCT 03 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 6:00 AM WEDNESDAY THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS FORECAST AS THE RIVER RISES TO 14 FEET BY EARLY THIS AFTERNOON. * FLOOD STAGE IS 14.0 FEET. $$ S
18 follow-up statements
000 WGUS83 KDMX 031538 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1038 AM CDT WED OCT 03 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-041538- /O.EXT.KDMX.FL.W.0029.071003T1800Z-071004T1800Z/ /AGNI4.1.ER.071003T1800Z.071003T1800Z.071003T1800Z.NO/ 1038 AM CDT WED OCT 03 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10:00 AM WEDNESDAY THE STAGE WAS 14.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY AFTERNOON AND REMAIN NEARLY STEADY FOR 24 HOURS BEFORE SLOWLY FALLING THROUGH THE WEEKEND. $$ S
000 WGUS83 KDMX 032136 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 436 PM CDT WED OCT 03 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-042136- /O.EXT.KDMX.FL.W.0029.000000T0000Z-071005T1610Z/ /AGNI4.1.ER.071003T1545Z.071004T0600Z.071004T1610Z.NO/ 436 PM CDT WED OCT 03 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 PM WEDNESDAY THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER IS FORECAST TO CONTINUE TO RISE NEAR 14.6 FEET BY OVERNIGHT TONIGHT...AND THEN SLOWLY FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. $$
000 WGUS83 KDMX 040210 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 910 PM CDT WED OCT 03 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-050210- /O.EXT.KDMX.FL.W.0029.000000T0000Z-071009T1200Z/ /AGNI4.1.ER.071003T1545Z.071004T1800Z.071008T1200Z.NO/ 910 PM CDT WED OCT 03 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 PM WEDNESDAY THE STAGE WAS 14.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET BY EARLY THURSDAY AFTERNOON...AND IS ANTICIPATED TO REMAIN STEADY ABOVE FLOOD STAGE THROUGH THE WEEKEND. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY MONDAY MORNING. $$
000 WGUS83 KDMX 041126 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 626 AM CDT THU OCT 04 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-051126- /O.CON.KDMX.FL.W.0029.000000T0000Z-071009T1200Z/ /AGNI4.1.ER.071003T1545Z.071004T1800Z.071008T1200Z.NO/ 626 AM CDT THU OCT 04 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 6:00 AM THURSDAY THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.1 FEET BY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. $$ s
000 WGUS83 KDMX 041536 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1036 AM CDT THU OCT 04 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-051536- /O.EXT.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/ /AGNI4.1.ER.071003T1545Z.071004T1800Z.071007T0900Z.NO/ 1036 AM CDT THU OCT 04 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10:00 AM THURSDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. $$ S
000 WGUS83 KDMX 042116 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 416 PM CDT THU OCT 04 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-052116- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/ /AGNI4.1.ER.071003T1545Z.071005T0000Z.071007T0900Z.NO/ 416 PM CDT THU OCT 04 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 PM THURSDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS ANTICIPATED TO REMAIN STEADY AROUND 14.9 FEET OVER THE NEXT 24 HOURS...AND THEN SLOWLY FALL BELOW FLOOD STAGE BY SUNDAY MORNING. $$
000 WGUS83 KDMX 050323 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1023 PM CDT THU OCT 04 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-060323- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/ 1023 PM CDT THU OCT 04 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10:00 PM THURSDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO REMAIN STEADY NEAR 14.9 FEET THROUGH FRIDAY EVENING...AND THEN WILL SLOWLY FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. $$
000 WGUS83 KDMX 051041 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 541 AM CDT FRI OCT 05 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... .INSERT BASIS SECTION HERE (OPTIONAL) IAC091-109-061041- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/ 541 AM CDT FRI OCT 05 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 5:00 AM FRIDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. $$
000 WGUS83 KDMX 051529 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1029 AM CDT FRI OCT 05 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-061529- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/ 1029 AM CDT FRI OCT 05 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY SUNDAY MORNING. $$
000 WGUS83 KDMX 052118 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 418 PM CDT FRI OCT 05 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-062118- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/ 418 PM CDT FRI OCT 05 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 PM FRIDAY THE STAGE WAS 14.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. $$
000 WGUS83 KDMX 060319 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1019 PM CDT FRI OCT 05 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-070319- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/ 1019 PM CDT FRI OCT 05 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10:00 PM FRIDAY THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. $$
000 WGUS83 KDMX 061103 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 603 AM CDT SAT OCT 06 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-071103- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/ 603 AM CDT SAT OCT 06 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 5:00 AM SATURDAY THE STAGE WAS 14.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. $$
000 WGUS83 KDMX 061443 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 943 AM CDT SAT OCT 06 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-071443- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T0900Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T0900Z.NO/ 943 AM CDT SAT OCT 06 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM SATURDAY THE STAGE WAS 14.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. $$
000 WGUS83 KDMX 062052 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 352 PM CDT SAT OCT 06 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-072052- /O.EXT.KDMX.FL.W.0029.000000T0000Z-071008T1200Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1200Z.NO/ 352 PM CDT SAT OCT 06 2007 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 PM SATURDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. $$
000 WGUS83 KDMX 070632 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 132 AM CDT SUN OCT 07 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-080632- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T1200Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1200Z.NO/ 132 AM CDT SUN OCT 07 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:00 AM SUNDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. $$
000 WGUS83 KDMX 071047 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 547 AM CDT SUN OCT 07 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-081047- /O.CON.KDMX.FL.W.0029.000000T0000Z-071008T1200Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1200Z.NO/ 547 AM CDT SUN OCT 07 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 5:00 AM SUNDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE ON SUNDAY MORNING. $$
000 WGUS83 KDMX 071509 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1009 AM CDT SUN OCT 07 2007 ...A FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER... IAC091-109-081509- /O.EXT.KDMX.FL.W.0029.000000T0000Z-071008T1546Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1546Z.NO/ 1009 AM CDT SUN OCT 07 2007 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9:00 AM SUNDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON. $$
000 WGUS83 KDMX 072121 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 421 PM CDT SUN OCT 07 2007 ...THE FLOOD WARNING FOR THE EAST FORK DES MOINES RIVER HAS BEEN CANCELLED... IAC091-109-072151- /O.CAN.KDMX.FL.W.0029.000000T0000Z-071008T1546Z/ /AGNI4.1.ER.071003T1545Z.071005T0230Z.071007T1810Z.NO/ 421 PM CDT SUN OCT 07 2007 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * AT 4 PM SUNDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 14.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE AT 1 PM SUNDAY. $$ KLP
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Oct 3, 3:30 AM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Oct 3, 3:30 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 330 AM CDT WED OCT 3 2007 .DISCUSSION... QUIET WEATHER WILL RETURN FOR THE NEXT DAY IN THE WAKE OF THE LATEST POTENT STORM SYSTEM. MOS GUIDANCE FOR THIS AFTERNOON APPEARS TOO WARM COMPARED TO SOUNDINGS SO HAVE KEPT TEMPS A COUPLE DEGREES COOLER MOST LOCATIONS. SOUTHERLY FLOW WILL BECOME WELL ESTABLISHED THURSDAY AHEAD OF THE NEXT FRONT. THE BOUNDARY WILL SAG INTO NORTHWEST IOWA THURSDAY NIGHT INTO FRIDAY. THE NAM HAS PWATS AROUND 1.75 INCHES WITH ML CAPES AROUND 1500 J/KG...AND ENOUGH DEEP LAYER SHEAR TO SUPPORT MORE SEVERE WEATHER. AS EXPECTED...SPC HAS INCLUDED THE NORTHWEST CWA IN SLIGHT RISK FOR THE NEW DAY 2 OUTLOOK...AND THE SVR THREAT MAY WELL LINGER INTO FRIDAY MORNING. LOOKING AHEAD...HAVE OPTED TO PULL SLIGHT CHC POPS FROM SATURDAY AS BOUNDARY LOOKS TO BE WELL NORTH OF IOWA. OTHERWISE...THE MEDIUM RANGE MODELS ARE STILL STRUGGLING WITH RUN-TO-RUN CONSISTENCY. THE ECMWF AND GFS BOTH BRING A CLOSED LOW THROUGH THE REGION SUNDAY AND MONDAY...BUT THE GFS IS MUCH SLOWER. AGREE WITH HPC THAT THE FASTER ECMWF LOOKS MORE REASONABLE...AND THIS FOLLOWS THE CURRENT FORECAST RATHER WELL WITH POPS FROM SATURDAY NIGHT INTO MONDAY ACROSS THE NORTH. AFTER TODAY...TEMPS WILL BE WELL ABOVE NORMAL THROUGH SATURDAY...THEN COOL RATHER DRAMATICALLY BY MONDAY AS THE UPPER LOW PUSHES THROUGH. && .AVIATION...03/06Z EXPECT MVFR FOG TO DEVELOP AT ALL TAF SITES AFTER 08Z AND THROUGH 13Z DUE TO LIGHT WINDS...CLEAR SKY...AND ABUNDANT GROUND MOISTURE. OTHERWISE...WINDS PICK UP OUT OF THE SOUTH-SOUTHWEST BY 18Z...PERHAPS A LITTLE GUSTY AT KFOD AND KMCW...OTHERWISE 12 KTS OR LESS. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DONAVON LONG TERM...KINNEY AVIATION...MOYER
Hazardous weather outlook, Oct 3, 5:10 AM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 510 AM CDT WED OCT 3 2007 IAZ004>007-015>017-023>026-033>036-044>046-057-041100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-AUDUBON- 510 AM CDT WED OCT 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN IOWA...NORTHWEST OF A LINE FROM AUDUBON TO WEBSTER CITY TO HAMPTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY NIGHT INTO FRIDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE WEATHER. THE MAIN THREATS WILL BE QUARTER SIZED HAIL AND STRAIGHT LINE WIND GUSTS TO 60 MPH. ADDITIONAL THUNDERSTORMS ARE EXPECTED AT TIMES FROM LATE SATURDAY INTO MONDAY. THERE IS SOME POTENTIAL FOR SEVERE WEATHER...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC THREATS...AREAS...AND TIMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED THURSDAY NIGHT INTO FRIDAY MORNING. IAZ027-028-037>039-047>050-058>062-070>075-081>086-092>097-041100- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 510 AM CDT WED OCT 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA...SOUTHEAST OF A LINE FROM AUDUBON TO WEBSTER CITY TO HAMPTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED AT TIMES FROM LATE SATURDAY INTO MONDAY. THERE IS SOME POTENTIAL FOR SEVERE WEATHER...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC THREATS...AREAS...AND TIMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH AT LEAST FRIDAY. KINNEY
Nearby
River Flood Warnings in Iowa, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.